American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] Danielle Hilhorst and Josephus Hulshof. A free boundary focusing problem . Proc. Amer. Math. Soc. 121 (1994) 1193-1202. MR 1233975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Xiaoyun Ma and Robert C. McOwen. Complete conformal metrics with zero scalar curvature . Proc. Amer. Math. Soc. 115 (1992) 69-77. MR 1101988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] B. H. Gilding and R. Kersner. Instantaneous shrinking in nonlinear diffusion-convection . Proc. Amer. Math. Soc. 109 (1990) 385-394. MR 1007496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jeanne Trubek. Asymptotic behavior of solutions to $\Delta u+Ku\sp \sigma=0$ on ${\bf R}\sp n$ for $n\geq 3$ . Proc. Amer. Math. Soc. 106 (1989) 953-959. MR 987615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Keng Deng and Howard A. Levine. On the blow up of $u\sb t$ at quenching . Proc. Amer. Math. Soc. 106 (1989) 1049-1056. MR 969520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Takaŝi Kusano, Ezzat S. Noussair and Charles A. Swanson. Existence of decaying entire solutions of a class of semilinear elliptic equations . Proc. Amer. Math. Soc. 104 (1988) 1141-1147. MR 929405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Philip Korman. On blow up of solutions of nonlinear evolution equations . Proc. Amer. Math. Soc. 103 (1988) 189-197. MR 938667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Si Ning Zheng. A note on asymptotic behavior of solutions to a heterogeneous nonlinear reaction-diffusion system . Proc. Amer. Math. Soc. 98 (1986) 103-108. MR 848885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Patricia Bauman and Daniel Phillips. Large-time behavior of solutions to certain quasilinear parabolic equations in several space dimensions . Proc. Amer. Math. Soc. 96 (1986) 237-240. MR 818451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Björn E. J. Dahlberg, Eugene B. Fabes and Carlos E. Kenig. A Fatou theorem for solutions of the porous medium equation . Proc. Amer. Math. Soc. 91 (1984) 205-212. MR 740172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] C. V. Pao. Asymptotic behavior of solutions for a parabolic equation with nonlinear boundary conditions . Proc. Amer. Math. Soc. 80 (1980) 587-593. MR 587933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Frederick Bloom. Remarks on the asymptotic behavior of solutions to damped evolution equations in Hilbert space . Proc. Amer. Math. Soc. 75 (1979) 25-31. MR 529206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Robert T. Glassey and John M. Chadam. Properties of the solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension . Proc. Amer. Math. Soc. 43 (1974) 373-378. MR 0338586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] R. W. Dickey. Dynamic stability of equilibrium states of the extensible beam . Proc. Amer. Math. Soc. 41 (1973) 94-102. MR 0328290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 74 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia